# SDR DU4R2005220

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS 2 ADJACENT SHARP CREASED DENTS LOCATED AFT OF THE AFT CARGO DOOR CUT OUT AT OR BETWEEN BS 1480 TO 1500 AND BETWEEN S-23R AND S-24R.  CUT OUT DENTS.  FABRICATED AND INSTALLED REPAIRS 7-1/2" BY 7-1/2" AND 1-1/2" BY 2" FROM 2024-T3 .050 IAW B757 SRM 53-00-01, FIG 101 DETAIL III, 53-00-01 FIG 206 AND INSTALLED ID TAG PER DELTA B757 STANDARD 900-S-0 NR 04.
